Academic Profile

Academic Profile

Assoc Prof Wang Li-Lian

Associate Professor, School of Physical & Mathematical Sciences - Division of Mathematical Sciences

Assoc Prof Wang Li-Lian

Dr. Wang Li-Lian is an Assistant Professor in the Division of Mathematical Sciences in the School of Physical & Mathematical Sciences since December, 2005. He received his PhD degree in Computational Mathematics from Shanghai University, China in 2000. He then joined Shanghai Normal University. He worked as a Postdoctoral Research Associate in Purdue University, USA in August 2002-August 2003, and he was a Visiting Assistant Professor in Purdue University, USA in the period of August 2003-December 2005.
Research Interests
Dr. Wang's research focuses are centered around the design, analysis and implementations of efficient computational methods for problems in fluid dynamics, electromagnetics and finances. His recent research interest is also with variational and PDE-based image processing.
Current Projects
  • Development of Efficient Spectral Methods for Unbounded/Exterior Domains with Applications to Time Harmonic Wave Scattering
  • Efficient Spectral and High-Order Methods for Singular and Nonlocal Problems
  • Fast High-Order Methods for Fractional Models
  • Fast Simulation of High-Frequency, Multiscale Acoustic and Electromagnetic Waves
  • Image Restoration, Segmentation and Registration Using Partial Differential Equations
  • Multiscale, High dimensional, Stochastic Mathematics and Computation of Composites and Metamaterials
  • Numerical Methods for Random Multiscale Partial Differential Equations
  • Surface Construction, Compression and Encoding for IDM Applications
  • Unstructured Triangular Spectral-Element Methods and Their Applications
Selected Publications
  • Ying Gu, Wei Xiong, Li-Lian Wang and Jierong Cheng. (2017). Generalizing Mumford-Shah model for multiphase piecewise smooth image segmentation. IEEE Transactions on Image Processing, 26(2), 942-952.
  • Haixia Dong, Bo Wang, Ziqing Xie and Li-Lian Wang. (2017). An unfitted hybridizable DG method for the Poisson interface problem and its error analysis. IMA Journal of Numerical Analysis, 37, 444-476.
  • Sheng Chen, Jie Shen and Li-Lian Wang. (2016). Generalized Jacobi functions and their applications to fractional differential equations. Mathematics of Computation, 85(300), 1603-1638.
  • Zhiguo Yang, Li-Lian Wang, Zhijian Rong, Bo Wang and Baile Zhang. (2016). Seamless integration of global Dirichlet-to-Neumann boundary condition and spectral elements for transformation electromagnetics. Computer Methods in Applied Mechanics and Engineering, 301, 137-163.
  • Yujian Jiao, Li-Lian Wang and Can Huang. (2016). Well-conditioned fractional collocation methods using fractional Birkhoff interpolation basis. Journal of Computational Physics, 305, 1-28.

« Back to Research Directory